# SDR AALA202109168842

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 63,873 hours, 24,213 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND THE L1 DOOR BUSHINGS MIGRATED AND  REPLACED THE DOOR UPPER HINGE FITTING (AALA202109169476) AND LOWER HINGE FITTING (AALA202109168842) PER AMM 52-11-11 AND AARD 53-16-01-1.
